Ibuprofen Before Active/Deep FX? (photo0

I had Active/Deep FX under my eyes today and had taken 600 mgs of ibuprofen around 8am because I had started my menstrual cycle and I get very severe cramping (I also took 600 mgs yesterday due to a headache). I had my procedure done around 6pm, and I'm still having bloody oozing and its very red. Could the ibuprofen be causing this, or is this normal? Thanks

Doctor Answers (2)

Your fine

+1

The amount of oozing your having is normal after laser resurfacing.  I don't believe that that the ibuprofen will affect your result.  Typically the results look worse before they get better.  Hang in there.

Dr. T


Winston Salem Plastic Surgeon
5.0 out of 5 stars 14 reviews

Some bleeding after Deep Fx is normal.

+1

Aspirin and nonsteroidal anti inflammatories can slow the clotting process and therefor cause somewhat prolonged bleeding.  Pin point bleeding for about 24 hours is normal and not worrisome with Deep Fx.  It always looks terrible but the actual amount of blood lost is very small even with people taking ibuprofen.  Let your physician know if you are concerned and follow the aftercare instructions.  I usually see my Deep and Active Fx patients at 24 hours to assess and reassure when needed that all is well.

Susan Van Dyke, MD
Paradise Valley Dermatologic Surgeon
5.0 out of 5 stars 14 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.